Now showing items 1-2 of 2

    • Corrigendum to “Oscillatory motions in restricted N-body problems” [J. Differential Equations 265 (2018) 779–803] 

      Alvarez-Ramírez, Martha; Rodríguez García, Antonio Upna; Palacián Subiela, Jesús Francisco Upna; Yanguas Sayas, Patricia Upna (Elsevier, 2019)   Artículo / Artikulua
      At the beginning of paper [1] there is an error that spreads along the rest of the work and the conclusions are not correct in their present form. Precisely, in Section 2, page 783, there is a contradiction related to the ...
    • Oscillatory motions in restricted N-body problems 

      Alvarez-Ramírez, Martha; Rodríguez García, Antonio Upna; Palacián Subiela, Jesús Francisco Upna; Yanguas Sayas, Patricia Upna (Elsevier, 2018)   Artículo / Artikulua  OpenAccess
      We consider the planar restricted N-body problem where the N−1 primaries are assumed to be in a central configuration whereas the infinitesimal particle escapes to infinity in a parabolic orbit. We prove the existence of ...